# SDR AALA20120906016

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 67,751 hours, 35,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 927 AND BELOW SEAT TRACK NUMBER 5 HAS VERTICAL ANGLE CRACKED AT LOWER END.  REPLACED DAMAGED VERTICAL FITTING UNDER SEAT TRACK NUMBER 5, STATION 927 PER AARD 51-00-05-1.
